# SDR CALA2022042701086

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 67,661 hours, 29,203 cycles
- System (JASC): 5751 · Ailerons
- Part: Fastener
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh Wing Panel 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 1 MISSING FASTENER RH WING PANEL 674AB. FASTENER MISSING  IS IN MIDDLE OF INBD EDGE BROWN, , MICHAEL ( (V926252))COMPLIED WITH INTERIM RPR REF ECRA 5751-01421. AT THE END OF EACH FLIGHT, ACCOMPLISH INSPECTIONS PER PART 2. A PART 3 PERMANENT REPAIR IS TO BE ACCOMPLISHED WITHIN (2) FLIGHT CYCLES NOT TO EXCEED 29,192 AIRCRAFT TOTAL FLIGHT CYCLES. CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMCQC REV PERFORMED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID  (V926252) TOMC APPROVED:QC APPROVED PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003041978 AND PRTR BROWN, , MICHAEL ( (V926252))COMPLIED WITH INTERIM RPR REF ECRA 5751-01421. AT THE END OF EACH FLIGHT, ACCOMPLISH INSPECTIONS PER PART 2. A PART 3 PERMANENT REPAIR IS TO BE ACCOMPLISHED WITHIN (2) FLIGHT CYCLES NOT TO EXCEED 29,192 AIRCRAFT TOTAL FLIGHT CYCLES. INSTALLED MISSING SCREW IAW ECRA 5751-01421 TOMC APPROEVD;QC APPROVED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
